JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Exposed Symmetric Bilinear Forms of 𝓛s(2d*(1, ω)2)
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 54, Issue 3,  2014, pp.341-347
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2014.54.3.341
 Title & Authors
Exposed Symmetric Bilinear Forms of 𝓛s(2d*(1, ω)2)
Kim, Sung Guen;
  PDF(new window)
 Abstract
We classify the exposed symmetric bilinear forms of the unit ball of .
 Keywords
extreme and exposed symmetric bilinear forms;the 2-dimensional real predual of the Lorentz sequence space;
 Language
English
 Cited by
1.
Exposed Bilinear Forms of 𝓛(2d*(1, w)2),;

Kyungpook mathematical journal, 2015. vol.55. 1, pp.119-126 crossref(new window)
1.
Exposed 2-Homogeneous Polynomials on the two-Dimensional Real Predual of Lorentz Sequence Space, Mediterranean Journal of Mathematics, 2016, 13, 5, 2827  crossref(new windwow)
2.
Exposed Bilinear Forms of 𝓛(2d*(1, w)2), Kyungpook mathematical journal, 2015, 55, 1, 119  crossref(new windwow)
 References
1.
R. M. Aron, Y. S. Choi, S. G. Kim and M. Maestre, Local properties of polynomials on a Banach space, Illinois J. Math., 45(1)(2001), 25-39.

2.
Y. S. Choi, H. Ki and S. G. Kim, Extreme polynomials and multilinear forms on $l_1$, J. Math. Anal. Appl., 228(2)(1998), 467-482. crossref(new window)

3.
Y. S. Choi and S. G. Kim, The unit ball of P($^{2}l^{2}_{2}$), Arch. Math. (Basel), 71(6)(1998), 472-480. crossref(new window)

4.
Y. S. Choi and S. G. Kim, Extreme polynomials on $c_0$, Indian J. Pure Appl. Math., 29(10)(1998), 983-989.

5.
Y. S. Choi and S. G. Kim, Smooth points of the unit ball of the space P($^2l_1$), Results Math., 36(1-2)(1999), 26-33. crossref(new window)

6.
Y. S. Choi and S. G. Kim, Exposed points of the unit balls of the spaces P($^{2}l^{2}_{p}$) (p =1, 2,${\infty}$), Indian J. Pure Appl. Math., 35(1)(2004), 37-41.

7.
S. Dineen, Complex Analysis on Infinite Dimensional Spaces, Springer-Verlag, London (1999).

8.
S. Dineen, Extreme integral polynomials on a complex Banach space, Math. Scand., 92(1)(2003), 129-140.

9.
B. C. Grecu, Geometry of 2-homogeneous polynomials on $l_p$ spaces, 1 < p < ${\infty}$, J. Math. Anal. Appl., 273(2)(2002), 262-282 . crossref(new window)

10.
B. C. Grecu, G. A. Munoz-Fernandez and J.B. Seoane-Sepulveda, Unconditional con-stants and polynomial inequalities, J. Approx. Theory, 161(2)(2009), 706-722. crossref(new window)

11.
S. G. Kim, Exposed 2-homogeneous polynomials on P($^{2}l^{2}_{p}$) (1 ${\leq}$ p ${\leq}$ ${\infty}$), Math. Proc. Royal Irish Acad., 107(2)(2007), 123-129. crossref(new window)

12.
S. G. Kim, The unit ball of $L_s$($^{2}l^{2}_{\infty}$), Extracta Math., 24(1)(2009), 17-29.

13.
S. G. Kim, The unit ball of P($^2d_{\ast}(1,w)^2$), Math. Proc. Royal Irish Acad., 111(2011), 77-92. crossref(new window)

14.
S. G. Kim, The unit ball of $L_s$($^2d_{\ast}(1,w)^2$), Kyungpook Math. J., 53(2)(2013), 295-306. crossref(new window)

15.
S. G. Kim, Smooth polynomials of P($^2d_{\ast}(1,w)^2$), Math. Proc. Royal Irish Acad., 113(1)(2013), 45-58. crossref(new window)

16.
S. G. Kim, Extreme bilinear forms of L($^2d_{\ast}(1,w)^2$), Kyungpook Math. J., 53(4)(2013), 625-638. crossref(new window)

17.
S. G. Kim and S. H. Lee, Exposed 2-homogeneous polynomials on Hilbert spaces, Proc. Amer. Math. Soc., 131(2)(2003), 449-453. crossref(new window)

18.
J. Lee and K. S. Rim, Properties of symmetric matrices, J. Math. Anal. Appl., 305(1)(2005), 219-226. crossref(new window)

19.
G. A. Munoz-Fernandez, S. Revesz and J. B. Seoane-Sepulveda, Geometry of homo-geneous polynomials on non symmetric convex bodies, Math. Scand., 105(1)(2009), 147-160.

20.
G. A. Munoz-Fernandez and J. B. Seoane-Sepulveda, Geometry of Banach spaces of trinomials, J. Math. Anal. Appl., 340(2)(2008), 1069-1087. crossref(new window)

21.
R. A. Ryan and B. Turett, Geometry of spaces of polynomials, J. Math. Anal. Appl., 221(2)(1998), 698-711. crossref(new window)